# SDR SWIA202266520

- Difficulty date: August 4, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 40,579 hours, 36,907 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B FLAP - FLAP VANE CHAFED AT FLS 140-141 APPROX 1.25 L X .5 WIDE     (C-CHECK RO 9/28/2022)    REMOVED AND REPLACED R/H I/B FLAP VANE LEADING EDGE SKIN BETWEEN FLS 140 AND FLS 141 IAW CRJ 200 SRM 51-42-13 AND 51-40-11 . ATTACHED SKYCARD 51-900-1003-SKY AND FORM M-337 . REF CONTINUATION CARD FOR WORK PERFORMED.
